You don’t say what treatments you’ve had, but the usual cause of hair loss is chemotherapy, which most people have before or alongside Herceptin. Some other treatments can cause hair loss or thinning but hair loss is not a side-effect of Herceptin.
Hair loss caused by chemotherapy is almost always temporary so hair will usually start to grow back once your treatment is over.
Do call our free, confidential Helpline if you would like to talk this through or have any further questions. The number is 0808 800 6000.
Our opening hours are Monday to Friday 9am - 4pm and 9am -1pm on Saturday. Out of hours you can leave a message and we will call you back when we next open.
Please be aware that we will be closed on Monday 26 August due to the bank holiday.
Breast Cancer Care Nurse
Please read the Ask Our Nurses disclaimer. This thread will now be closed from further replies. If you have any additional questions or would like to provide feedback, please start a new thread.